# SDR AMTA200300903

- Difficulty date: June 21, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR OUTBOARD AILERON ATTACH FITTING CRACKED AT SECOND HINGE FROM OUTBOARD.  REPLACED FITTING IAW SRM 51-10-01 AND ER/A L10-57R-5202.  (M)
